# SDR AALA201810249004

- Difficulty date: October 22, 2018
- Submitted: October 24, 2018
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug MD 83
- Aircraft serial: 53619
- Aircraft time: 51,763 hours, 25,976 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Missing
- Location: Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR SLIDE LANYARD CAME OFF.  REPLACED THE SLIDE IAW AMM 25-62-00.
